# SDR CAL960640

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nlg Ww
- Part time: 67,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND L-ANGLE AT NOSE WHEEL WELL FORWARD BULKHEAD, STATION 110, LONGERON 25L CORRODED.  A DOUBLER WAS INSTALLED IAW SRM 53-00-01.  (M)
